# SDR ASAA2023060644386

- Difficulty date: June 6, 2023
- Submitted: August 3, 2023
- Operation: Air carrier
- Aircraft: N632VA
- Make and model: Airbus A320-214
- Aircraft serial: 03155
- Aircraft time: 45,487 hours, 14,244 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: E5367191400000
- Part serial: NSN
- Condition: Delaminated
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR BOARD 231FF HAS INSERT DAMAGE AT L/H. GROUNDED - YES. REMOVED AND REPLACED MAIN CABIN FLOOR BOARD 231FF IAW A320 AMM 53-12-12-420-001-A.
